Sh:647

Bib entry
@article{Sh:647,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Cotorsion theories and splitters}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {352},
 number = {11},
 year = {2000},
 pages = {5357--5379},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-00-02475-2},
 mrclass = {20K35 (20K20 20K40)},
 mrnumber = {1661246},
 mrreviewer = {Luigi Salce},
 doi = {10.1090/S0002-9947-00-02475-2},
 note = {\href{https://arxiv.org/abs/math/9910159}{arXiv: math/9910159}},
 arxiv_number = {math/9910159},
 keyword = {cotorsion theories, completions, self-splitting modules, enough
projectives, realizing rings as endomorphism rings of self-splitting
modules}
}